Cj Cj
last month
2
9
Log in or sign up to leave a comment

Could you share a bit more about the skin issue? The formula of this product overall looks pretty mild (but there are some possible irritants), maybe something else in your routine is causing the problem?

Reply

Yes after a week of use I’m seeing hypopigmentation on my skin. Where spots on my face have turned lighter and this has never been an issue before using this product.

1
Reply

I’d recommend to get a consultation with a dermatologist, even if per video only, just to exclude anything more serious than an irritation to skincare. I’d also stop this product, and most other skincare, and would try to use only a mineral sunscreen in the AM and a basic fragrance-free cleanser & moisturizer at night to help calm down the potential irritation

Reply

Actually, this ingredient might be to blame: dilauryl thiodipropionate. https://www.jaad.org/article/S0190-9622(06)03294-4/fulltext

Reply

Ok thank you. Any suggestions on how to get my skin back to normal or are these white patches permanent?

Reply

Definitely use a daily broad spectrum sunscreen… unfortunately, I can’t help further - I’d really try to get a consultation with a derm. I think it shouldn’t be permanent, the spots will probably improve on their own with time and sun protection, but it’s important to handle the issue very gently now… oh gosh, I’m sorry you have to deal with it

Reply

In terms of sunscreen, I'd suggest going for a mineral-based product, something like this for example: https://whatsinmyjar.com/product/obagi-nu-derm-physical-uv-sun-block-spf-32

Reply

Could salicylic acid cause it? I’ve been using the Acura acne spot treatment

Reply

Over exfoliation in general can trigger it, it could be a combo of too much exfoliation plus the lightening ingredient (dilauryl thiodipropionate). Does it looks like the depigmented areas are where you used the spot treatment?

Reply